MathSciNet Relay Station
MathSciNet bibliographic data
MR2307359 (2008k:57015) 57M25
Malyutin, A. V. On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid. (Russian) Algebra i Analiz 18 (2006), no. 6, 205--218; translation in St. Petersburg Math. J. 18 (2007), no. 6, 1011–1020
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement